# SDR SIMA2022

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135ER
- Aircraft serial: 145211
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, CREW EXPERIENCED INTERMITTENT LOW N1 ON EICAS.  TAKEOFF WAS ABORTED.  MAINTENANCE TIGHTENED CANNON PUG ON THE NR 1 ENGINE FAN SPEED SENSOR.  OPERATIONAL CHECK ON GROUND WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
